# SDR IPXA2021070971463

- Difficulty date: June 28, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer
- Part number: ARB293212
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E UPPER STRINGER IS CRACKED AT STA. XOS. 908.REPAIRED CRACKED R/H WING FIXED L/E UPPER STRINGER BETWEEN STA. XOS. 901.5 TO 912.0 IAW SRM 57-40-03 REPAIR 2 FIG. 202. (MAJOR)
